# SDR FDEA201003210956

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM LOWER CHORD AT STA 700, LBL 40 TO RBL 40 FOUND WITH PREVIOUS REPAIR.  REPAIR CARRIED OUT ON CABIN FLOORBEAM LOWER CHORD AT STA 700, FROM LBL 40 TO RBL 40 IAW EA F-5310-138505 (EXISTING LOWER FLOORBEAM LOWER CHORD REPAIR AT BS 700).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
